# SDR SWIA202156489

- Difficulty date: February 4, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NESTING ANGLE ON LOWER FRAME AT FS879 HAS CORROSION    (C-CHECK) RO 2/28/2021   REMOVED OUT OF LIMITS NESTING ANGLE AND INSTALLED NEW SERVICEABLE NESTING ANGLE AT FS879.00 LOWER FRAME SECTOR BETWEEN STGR 20L AND STGR 20R REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND MHIRJ DRAWING# SH670-37060 REV.G. / C/W TASK CARD 51-900-1002-SKY
